# SDR AALA960929

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 59366711
- Condition: Corroded
- Location: Bs 1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP OF AFT LOWER DOOR FRAME AT STATION 1211 ABOVE LONGERON 28R (AT L27R).  INSTALLED FILLER PER ESO 80559.  TREATED AND PRIMED AREA.  CORROSION WAS REMOVED PER SRM 51-10-3.  (M)
